# SDR CA140505008

- Difficulty date: April 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,598 hours
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, B

## Discrepancy

(CAN) THE CREW OBSERVED THE CHIP LIGHT ON THE LT ENGINE.  THEY PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN AND DECLARED AN EMERGENCY.  CONTINUED TO DESTINATION AND LANDED.  A POST FLIGHT INSPECTION REVEALED SIGNS OF METAL IN THE ENGINE OIL. THE ENGINE WAS REMOVED FOR FURTHER INSPECTION.
